Numerische Mathematik

, Volume 51, Issue 5, pp 559–569

Error estimates for semidiscrete Galerkin type approximations to semilinear evolution equations with nonsmooth initial data

  • Hans-Peter Helfrich
Article

DOI: 10.1007/BF01400356

Cite this article as:
Helfrich, H. Numer. Math. (1987) 51: 559. doi:10.1007/BF01400356

Summary

Error estimates for the semidiserete Galerkin method for abstract semilinear evolution equations with non-smooth initial data are given. In concrete cases almost optimal order of convergence for linear finite elements results.

Subject Classifications

AMS (MOS): 65 N 30CR: G 1.8

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Hans-Peter Helfrich
    • 1
  1. 1.Mathematisches Seminar der Landwirtschaftlichen FakultätBonn 1Federal Republic of Germany